# SDR SIMA200515201

- Difficulty date: May 29, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING A BIRDSTRIKE, MAINTENANCE FOUND DAMAGE/DENT TO FUSELAGE SKIN BETWEEN STRINGERS 01L AND 04L AND FRAMES 11 AND 13 OVER COCKPIT LEFT SIDE FROM BIRDSTRIKE.  REMOVED AND INSTALLED NEW UPPER SKIN IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
